MathSciNet Relay Station
MathSciNet bibliographic data
MR1451812 47A30 (47A63 47B15)
Jocić, Danko R. Cauchy-Schwarz and means inequalities for elementary operators into norm ideals. Proc. Amer. Math. Soc. 126 (1998), no. 9, 2705–2711.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement